Barbour path of operator monotone functions

Fumio Kubo, Noboru Nakamura, Koji Ohno, Shuhei Wada

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

This paper is concerned with the properties of a path φ(x) of operator monotone functions which has the following form, where α, β, γ are positive continuous functions on (0, ∞) and x ∈ [0, 1].

Original languageEnglish
Pages (from-to)181-192
Number of pages12
JournalFar East Journal of Mathematical Sciences
Volume57
Issue number2
Publication statusPublished - Oct 1 2011
Externally publishedYes

Keywords

  • Barbour path
  • Operator mean
  • Operator monotone

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Barbour path of operator monotone functions'. Together they form a unique fingerprint.

  • Cite this